MAUDE Adverse Event Report: CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS

CORIN LTD BIOLOX DELTA; BIOLOX DELTA FEMORAL HEADS
Model Number 104.3200
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity biolox delta revision after approximatively 3 years and 5 months due to dislocation.
 
Additional Manufacturer Narrative
Per comp - 1414 final report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient weight, activity level and medical history, whether the patient experienced any slips / falls or other trauma post primary surgery, whether the patient followed correct post-op protocol and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing record has been identified and reviewed.All parts associated with this record conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted.Corin has not stated compatibility between the gmt cup / liner and corin heads and thus the primary usage is off-label and may have caused or contributed to the dislocation.This case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
BIOLOX DELTA
Common Device Name
BIOLOX DELTA FEMORAL HEADS
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23715324
Report Number9614209-2025-00618
Device Sequence Number18367999
Product Code LZO
UDI-Device Identifier05055196964341
UDI-Public05055196964341
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103120
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3200
Device Catalogue NumberNOT APPLICABLE
Device Lot Number501459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale